I had a total 4 EPS & Ablations and 3 electrocardioversions in less than 4 years. Out of these 7 medical procedures, 2 EPS & Ablations and 3 Electrocardioversions were performed within a period of less than SEVEN (7) months.
Before the last EPS on January 28, 2013, I was taking 100mg Toporol and 5 mg Coumadin. After the procedure, I am now taking (a) 100mg Toporol twice a day and 7.5mg Coumadin daily. In addition, in 2 occasions, I am experiencing dizziness, seems lack of oxygen and poor blood circulation that I almost pass out. On top of it my blood pressure is fluctuating like 150/105 which the Physician Assistant considers high. My normal is 120/80. I was even surprised to hear from the Physician when my blood pressure was 142/95 is considered normal despite I had headache and episode of shortness of breath.
I would like to get feedback from this forum, if this is something normal. The medications I am taking, number of EPS, ablations, electrocardioversions that I have undergone. My doctor even congratulated me with my last EPS ablation that it went well despite my complaints on the above paragraph. I've been experiencing this in a span of 2 weeks from my last ablation. Is this something NORMAL, should I fire my doctor and his physician assistant for making me as a guinea pig, at the same time making me believe that it is a successful procedure despite a total of 7 medical treatments that I've undergone to correct the arrhythmia.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.